Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Automorphisms of $\textrm {SL}_ 2$ of imaginary quadratic integers
HTML articles powered by AMS MathViewer

by John Smillie and Karen Vogtmann PDF
Proc. Amer. Math. Soc. 112 (1991), 691-699 Request permission

Abstract:

We determine the outer automorphism groups of the two-dimensional special linear and projective special linear groups of the ring of integers in an imaginary quadratic field.
References
  • Luigi Bianchi, Sui gruppi di sostituzioni lineari con coefficienti appartenenti a corpi quadratici immaginarî, Math. Ann. 40 (1892), no. 3, 332–412 (Italian). MR 1510727, DOI 10.1007/BF01443558
  • Albert Châtelet, L’arithmétique des corps quadratiques, Monographies de L’Enseignement Mathématique [Monographs of L’Enseignement Mathématique], No. 9, Université de Genève, Institut de Mathématiques, Geneva, 1962 (French). MR 0172863
  • J. E. Cremona, On $\textrm {GL}(n)$ of a Dedekind domain, Quart. J. Math. Oxford Ser. (2) 39 (1988), no. 156, 423–426. MR 975907, DOI 10.1093/qmath/39.4.423
  • Martin H. Dull, Automorphisms of $\textrm {PSL}_{2}$ over domains with few units, J. Algebra 27 (1973), 372–379. MR 327924, DOI 10.1016/0021-8693(73)90112-9
  • Martin H. Dull, Automorphisms of the two-dimensional linear groups over integral domains, Amer. J. Math. 96 (1974), 1–40. MR 357638, DOI 10.2307/2373578
  • C S. Herz, Construction of class fields, Seminar on complex multiplication, Lecture Notes in Math., vol. 21, Springer-Verlag, New York, 1966.
  • Eduardo R. Mendoza, Cohomology of $\textrm {PGL}_{2}$ over imaginary quadratic integers, Bonner Mathematische Schriften [Bonn Mathematical Publications], vol. 128, Universität Bonn, Mathematisches Institut, Bonn, 1979. Dissertation, Rheinische Friedrich-Wilhelms-Universität, Bonn, 1979. MR 611515
  • John Milnor, Introduction to algebraic $K$-theory, Annals of Mathematics Studies, No. 72, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1971. MR 0349811
  • G. D. Mostow, Strong rigidity of locally symmetric spaces, Annals of Mathematics Studies, No. 78, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1973. MR 0385004
  • O. T. O’Meara, Lectures on linear groups, Conference Board of the Mathematical Sciences Regional Conference Series in Mathematics, No. 22, American Mathematical Society, Providence, R.I., 1974. Expository Lectures from the CBMS Regional Conference held at Arizona State University, Tempe, Ariz., March 26–30, 1973. MR 0349862
  • Joachim Schwermer and Karen Vogtmann, The integral homology of $\textrm {SL}_{2}$ and $\textrm {PSL}_{2}$ of Euclidean imaginary quadratic integers, Comment. Math. Helv. 58 (1983), no. 4, 573–598. MR 728453, DOI 10.1007/BF02564653
  • Karen Vogtmann, Rational homology of Bianchi groups, Math. Ann. 272 (1985), no. 3, 399–419. MR 799670, DOI 10.1007/BF01455567
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G30, 11E57, 20F28
  • Retrieve articles in all journals with MSC: 20G30, 11E57, 20F28
Additional Information
  • © Copyright 1991 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 112 (1991), 691-699
  • MSC: Primary 20G30; Secondary 11E57, 20F28
  • DOI: https://doi.org/10.1090/S0002-9939-1991-1065094-6
  • MathSciNet review: 1065094